# SDR DALA2015020901097

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  THE FLOOR PANEL WAS REPLACED IAW SRM 51-30-2, DWG 9957828, REV AB, SRM 51-10-4 AND SRM. 51-10-3, PAR. 14, 21 & 38.
